I was on the depo provera shot for 3 years. My last shot was in September of this year. I did not have a period the entire time I was on the shot. I am now on the Ortho Evra birth control patch. I'm on the off week. Where you don't wear a patch. I have very achy cramps in my lower abdomen. I had unprotected sex with my husband and I feel like I could be pregnant. We were planning on having a baby, but wanted to get pregnant closer to March. I'm just curious if these sound more like implantation cramps, or period cramps. My legs don't hurt like the usually did when I got my period, and my ovaries are fine (they usually stick due to enormous cysts I have on my left side), which is unusual.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.